# SDR DALA2023080706397

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 31,629 hours, 11,949 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N11031403022731
- Condition: Inoperative
- Location: Unknown
- Part time: 36,180 hours, 14,183 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4912860) OVEN SMELLED LIKE SMOKE AND SHUT OFF. NO CB POPED AND WILL NOT TURN BACK ON. REPLACED OVEN REF B737 AMM 25-31.
